# SDR ASMF200601017

- Difficulty date: January 28, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Aircraft time: 38,367 hours, 30,579 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Start Valve
- Part number: 9794104
- Part serial: P15640
- Condition: Failed
- Location: Right
- Part time: 16,960 hours, 10,205 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF THE LIGHT OF THE RIGHT START VALVE TURNED ON.  THE START VALVE REPORT WAS DEFERRED IAW MEL 80-1.  DURING OVERNIGHT CHECK, THE RIGHT START VALVE WAS REPLACED IAW MM 80-10-02, TESTED CORRECT.
